I will warn you now that this post might be TOO MUCH INFORMATION. High on the list of reasons for doing this blog is to record my experiences for someone else with MS that might be considering the same treatment. So there might be a post where some bodily functions are discussed when proper folk avoid such topics.
Interesting side effect from the treatment.
I take a drug called Fampyra (Ampyra in the US) which is sometimes called the "walking drug" as it can have the effect of significantly improving an MS patients ability to walk. It acts by changing body chemistry a tad such that nerve impulses are transmitted and received better. This helps when your nervous system is leaking transmissions from your mylin (insulation) being eroded from your nerves by your imune system. I find that the Fampyra actually helps a little with all of my symptoms which is not to say that any single impact is profound. Worth taking though.
Now the TMI part. One of the common side effects of Fampyra, that I have been dealing with for years is constipation. Resulting in hard little rabbit turds. A diet high in fibre is absolutely essential. The side effect from my treatment? Relatively normal poop. No idea why or for how long this will persist.